RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 8  


Ordinary Differential Equations
Representation and estimates of root functions of singular differential operators on an interval. I
L. V. Kritskov
1291
Invertibility and completeness of linear autonomous systems with aftereffect
A. V. Metel'skii
1302
Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. I
O. I. Morozov
1312
On a minimax problem of the control of an ensemble of trajectories of a differential inclusion
S. Otakulov
1317
Quasidifferential approximation equations in a metric space under Carathéodory-type conditions
A. I. Panasyuk
1328
On the existence of a quasiperiodic solution of a nonlinear differential equation
V. S. Pronkin
1339
On a property of the solution set of differential inclusions in a Banach space
Ya. I. Umansky
1346
On an investigation of ordinary differential equations “with respect to the first approximation”
V. V. Filippov
1351
An inverse problem for differential equations with a singularity
V. A. Yurko
1355

Partial Differential Equations
On the basis property of a system of eigen- and associated functions of multipoint problems for differential equations
I. V. Aliev
1363
On the solvability of the Cauchy problem for evolution equations of parabolic type with degeneration in some spaces
V. V. Gorodestkii, I. V. Zhitaryuk
1373
A nonlocal boundary value problem in an exterior domain
D. V. Kapanadze
1381
Glued bodies
A. G. Kolpakov
1386
The source method for the plane Neumann–Kelvin problem and free oscillations of a fluid in a channel
N. G. Kuznetsov
1395
On the solution of boundary value problems for elliptic systems in a space of generalized functions
G. P. Lopushanskaya
1401
On the decay of a solution of a mixed problem for a linearized system of Navier–Stokes equations
F. Kh. Mukminov
1410
Conditions for well-posedness of the problem of determining the matrix of coefficients multiplying the highest derivatives of a parabolic equation
A. K. Ratyni
1419
A method for constructing continuous solutions of the Carleman–Vekua equation with a singular point
A. Tungatarov
1427
The Feynman–Kac formula on a phase superspace. I
A. Yu. Khrennikov
1434
Subdifferential boundary value problems for stationary Navier–Stokes equations
A. Yu. Chebotarev
1443

Short Communications
Boundary integral equations of initial-boundary value problems for the wave equation
L. A. Alexeyeva
1451
On a definition of dissipativity for integral equations
R. I. Alidema
1453
Some properties of root functions of higher-order ordinary differential operators
V. D. Budaev
1454
On a problem for a model equation of mixed elliptic-parabolic-hyperbolic type in a domain with a doubly connected subdomain of hyperbolicity
M. E. Lerner
1456
Quadratic systems with limit cycles
Yu. V. Malyshev, V. P. Zakharov
1459
Solution of a problem with nonlocal conditions for the Lavrent'ev–Bitsadze equation
V. V. Mityushev
1461
On the Dirichlet problem for an elliptic system, degenerate on the boundary, of second-order equations
M. Musaev
1463
Absolute and uniform convergence of series in a sine system
M. A. Mustafin
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019